دانلود مقاله ISI انگلیسی شماره 47925
عنوان فارسی مقاله

درباره خواص کیفی مالیات بر درآمد بهینه

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
47925 2010 11 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
On the qualitative properties of the optimal income tax
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Mathematical Social Sciences, Volume 59, Issue 3, May 2010, Pages 288–298

کلمات کلیدی
مالیات بر درآمد مطلوب - فواصل تکینگی - تداوم مطلق - محدودیت یکنواختی
پیش نمایش مقاله
پیش نمایش مقاله درباره خواص کیفی مالیات بر درآمد بهینه

چکیده انگلیسی

In addition, a characterization of the set of potential solutions stemming from Lebesgue’s Decomposition Theorem has been used to analyze the relevance of properties (R1)–(R8), vis-à-vis other possible features of optimal tax schedules. The conclusion is that, even assuming the normality of consumption, the case for regressivity should be viewed, on the lines suggested by Kaneko (1982) within a somehow different model, as an exceptional outcome versus other income tax structures that may arise at the optimum.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.